Scientific Article
previous document  unige:23208  next document
add to browser collection
Title

Variance etable r-estimators

Authors
Yen, James H.
Published in Statistics. 1986, vol. 17, no. 2, p. 189-199
Abstract By means of the concept of change-of-variance function we investigate the stability properties of the asymptotic variance of R-estimators. This allows us to construct the optimal V-robust R-estimator that minimizes the asymptotic variance at the models under the side condition of a bounded change-of-variance function. Finally, we discuss the connection between this function and an influence function for two-sample rank tests introduced by EPLETT (1980)
Keywords R-estimatorsinfluence functionchange-of-variance functionrobust estimationasymptotic variance
Identifiers
Full text
Citation
(ISO format)
RONCHETTI, Elvezio, YEN, James H. Variance etable r-estimators. In: Statistics, 1986, vol. 17, n° 2, p. 189-199. https://archive-ouverte.unige.ch/unige:23208

187 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :